MathSciNet Relay Station
MathSciNet bibliographic data
MR1872728 (2002m:39002) 39A05 (35J25 35K57 39A12 65N06)
Hiptmair, R. Discrete Hodge operators. Numer. Math. 90 (2001), no. 2, 265–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement